# SDR DALA2024061706137

- Difficulty date: June 16, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 79,032 hours, 10,351 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Part number: UNKNOWN
- Condition: Binding
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 4R ENTRY DOOR ARMING LEVER HARD TO OPERATE. CORRECTIVE ACTION: FOUND DEBRIS JAMMED IN AFT DOOR FRAME GIRT BAR CLEAT. REMOVED, DOOR ARMS NORMALLY. OK FOR SERVICE PER A330 AMM 52-13. (0396925)
